# SDR AALA202408058427

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 29,317 hours, 13,995 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00024235
- Condition: Warning Message
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI FLIGHT ATTENDANT REPORTS CABIN INTERCOMMUNICATION DATA SYSTEM PANEL SHOWS AMBER INDICATION AT EMERGENCY EXIT R AND CHECK SLIDE PRESSURE. REMOVED AND REPLACED DEU B PER AMM 23-27-47-400-001-A.
